Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 83735 Total View: 1323302
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 7, Issue 1

Volume 7, Issue 1 (2023)

21 articles in this issue

Article Open Access

An Image Inpainting Model for Grayscale Images Based on TV-H-1 Coupled with Perona-Malik Equation

Rajrup Banerjee, Rohit Kamal Chatterjee, Avijit Kar

DOI:http://dx.doi.org/10.26855/jamc.2023.03.017

Views: Published: May 6,2023

Article Open Access

The Alon-Tarsi Number of the Mycielski Graphs

Zhiguo Li, Qing Ye, Zeling Shao

DOI:http://dx.doi.org/10.26855/jamc.2023.03.018

Views: Published: May 6,2023

Article Open Access

Row-column Space Lattices of Some Special Boolean Matrices

Wu Wan, Congwen Luo

DOI:http://dx.doi.org/10.26855/jamc.2023.03.019

Views: Published: May 6,2023

Article Open Access

Effects of Zero Observations on Modelling Categorical Data

Tong Wang, Wentao Li, Jing Ruan

DOI:http://dx.doi.org/10.26855/jamc.2023.03.020

Views: Published: May 6,2023

Article Open Access

Error Bounds for Krylov Approximation and Exact Solution of Identifying an Unknown Source in the Poisson Equation

Ousmane Samba Coulibaly, Boureima Sangaré

DOI:http://dx.doi.org/10.26855/jamc.2023.03.021

Views: Published: May 6,2023